# SDR SIMA20120701004

- Difficulty date: July 1, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 20,454 hours, 17,725 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 8151138TSS36S40
- Condition: Undertorqued
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3308 THE CREW REPORTED THAT THEY RECEIVED AN ENGINE 2 BLEEDC LEAK MESSAGE DURING CLIMBOUT.  ELECTED TO RETURN TO CVG AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  REMOVED PANELS FOR ENTIRE BLEED 2 SYSTEM.  TROUBLESHOT SYSTEM AND FOUND PRECOOLER V-BAND CLAMP UNDER TORQUED AND UPPER PORTION OF DUCT (P/N 816619-1) HAD BLOWN OFF OF NR 2 PACK.  TORQUED PRECOOLER CLAMP AS NEEDED AND REMOVED AND REPLACED PACK FLEXIBLE DUCT COUPLER AND CLAMP.  RAN SYSTEM.  FOUND LEAK CHECK TO BE GOOD.  INSTALLED ALL PANELS FOR BLEED 2 SYSTEM.  RAN AIRCRAFT AND OPS CHECKED BLEED 2 SYSTEM FOR SEVERAL MINS AT TAKEOFF POWER.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
